It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


Hello.
I have been taking Lipitor for 9 years. I started on tricor a couple months ago. While on this site I was reading about how this combination is potentially harmful. And I read about statins causing all kinds of problems. So I decided that I would try a natural supplement. I tried Cholesterol care, it is guarnteed to lower cholesterol and triglycerides. I followed the direction, taking one in the morning and one at dinner.

Well my numbers went way up!! I am not going to put them down here because its embarassing. But I learned my lesson. For me since I have a history of high cholesterol (and for anyone else really) there is only way to lower your numbers. THat is to listen to your doctors. I know they are a bunch of people who think statins are bad and pharm company's just lie to us. But I aint beliving anything that has not been proven to work through studies.

For the record, I never had any muscle pain with Lipitor. Just was getting to be a drain on the budget.

Thanks for reading.
Mark
[QUOTE=MT10149;3563297]Hello.
I have been taking Lipitor for 9 years. I started on tricor a couple months ago. While on this site I was reading about how this combination is potentially harmful. And I read about statins causing all kinds of problems.

Mark[/QUOTE]

Mark,

You are right that combining statins and tricor can be dangerous - it greatly increases your chances of muscle problems, and should only be done if you continue to have high triglycerides while on a statin alone.

I fall into that category. I was on Lipitor for over 7 years and then my doctor combined it with Tricor. Within a few months I had chronic muscle pains in my arms and profound exercise intolerance. I dropped all meds for over a year before I noticed any improvement.

I'm back to normal now - and back on Lipitor (10mg).

I do take CoQ10 supplements - about 50mg/day. My doctor still tries to get me to take the Lipitor plus Tricor - but I refuse. I remember almost feeling like an invalid when I had my muscle aches and weakness - and I'm not going back to that...

Be careful about any unexplained muscle aches if you do decide to combine both drugs - because it probably means you're running into trouble and need to give up one or both of the meds for a while.

I also am watching my carbs, exercising, and take supplements (vitamin-c 500mg, vitamin e 400IU, CoQ10 50mg, Omega-3 Fish Oil - 1000mg DHA + EPA,). I used to take more supplements, but as I've posted before, I am careful about where I buy them - I no longer trust the quality of a lot that are sold on the internet or at stores like GNC - they only care about profit and will source their pills from almost any country.

HubbleRules
:cool:





All times are GMT -7. The time now is 07:22 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!